MathSciNet Relay Station
MathSciNet bibliographic data
MR2925572 60H10 (60H30)
Soner, H. Mete; Touzi, Nizar; Zhang, Jianfeng Wellposedness of second order backward SDEs. Probab. Theory Related Fields 153 (2012), no. 1-2, 149–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement